| Model Number |
SUTR ANCHBIO-COMP S-TAK KNOTLESS |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, an arthrex subsidiary employee reported via email that an ar-1938bc knotless biocomposite suturetak anchor cracked when being inserted into the bone hole.The surgery was completed using a replacement ar-1938bc knotless biocomposite suturetak anchor.No adverse effects were reported.This was discovered during a procedure on (b)(6) 2025, with no reported patient harm.Additional information received on 8/19/2025: the broken fragments were not removed.The case did not experience a delayed, and additional anesthesia was not needed.Additional information was received on 08/22/2025: all fragments were retrieved from the patient.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.